# SDR USAA950452

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47421
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT NR 2461 - DURING CLIMB, THE LANDING GEAR WOULD NOT RETRACT AND THE AIRCRAFT WOULD NOT PRESSURIZE.  THE FLIGHT RETURNED TO CLT.  MAINTENANCE SERVICED THE STRUT, CLEANED THE TARGET AND TIGHTENED THE CANNON PLUG.  THE NOSE GEAR WAS THEN CYCLED.  OPERATIONS CHECKED GOOD.  (M)
